# SDR 20010608CW005

- Difficulty date: April 30, 2001
- Submitted: June 8, 2001
- Operation: General aviation
- System (JASC): 2210 · Autopilot System
- Part: Housing
- Part number: AS67244
- Part serial: 1349
- Condition: Cracked
- Location: Servo
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN SERVO BODY.
